# SDR ASAA2022092640146

- Difficulty date: September 26, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,980 hours, 7,516 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: Nr 2 Vbv
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING ASA T/C 78273000 THE FOLLOWING FAULT MSG FOR ENG # 2 WAS SEEN MSG NBR: 75-20452 AND MSG NBR: 75-10452 (SHORT TIME) THE VBV POSITION SIGNALS DISAGREE. FLT. LEG 1-X; 2-X; 3-X. GROUNDED - YES. REMOVED AND REPLACED #2 ENG J9 HARNESS REF B737-900 AMM 73-21-06/401.
